Processing math: 100%

D. Yu. Yakymenko

Search this author in Google Scholar


Articles: 3

Decomposition of a unitary scalar operator into a product of roots of the identity

D. Yu. Yakymenko

↓ Abstract   |   Article (.pdf)

MFAT 19 (2013), no. 2, 191-196

191-196

We prove that for all m1,m2,m3N, 1m1+1m2+1m31, every unitary scalar operator γI on a complex infinite-dimensional Hilbert space is a product γI=U1U2U3 where Ui is a unitary operator such that Umii=I.

Unitarization of Schur representations of a poset corresponding to ~E8

D. Yu. Yakymenko

↓ Abstract   |   Article (.pdf)

MFAT 16 (2010), no. 3, 264-270

264-270

We prove that every Schur representation of a poset corresponding to ~E8 can be unitarized with some character.

On n-tuples of subspaces in linear and unitary spaces

Yu. S. Samoilenko, D. Yu. Yakymenko

↓ Abstract   |   Article (.pdf)

MFAT 15 (2009), no. 1, 48-60

48-60

We study a relation between brick n-tuples of subspaces of a finite dimensional linear space, and irreducible n-tuples of subspaces of a finite dimensional Hilbert (unitary) space such that a linear combination, with positive coefficients, of orthogonal projections onto these subspaces equals the identity operator. We prove that brick systems of one-dimensional subspaces and the systems obtained from them by applying the Coxeter functors (in particular, all brick triples and quadruples of subspaces) can be unitarized. For each brick triple and quadruple of subspaces, we describe sets of characters that admit a unitarization.


All Issues